# SDR UIEA2019012503026

- Difficulty date: January 25, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 84,304 hours, 24,298 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 79275515
- Part serial: 950228
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RT ENG PRV EICAS AFTER ENG START( TRANSFERRED TO MDDR 106393 IAW DDG 36-11-08-01-01A  REF LOG PAGE 1025719 ITEM M3; REMOVED AND REPLACED RIGHT ENGINE PRV IAW AMM 36-11-18. OPS CHECK NORMAL. NO LEAKS NOTED. LOG PAGE 1025720 ITEM M4; REMOVED AND REPALCED PRESSURE REGULATING CONTROLLER ASSY IAW AMM 36-11-19/401, OPS CHECK OK, NO LEAKS FOUND, NO EICAS MESSAGE AFTER ENGINE RUN LEAK CHECK. THIS CLEARS MDDR 106393.    PRV P/N 802170-12  S/N 200103159    )
